# SDR IXXA05SMN117S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Xf304.000-309.00
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT OB FLAP NON STANDARD REPAIR, XF 304.000 -XF 309.000 (UPPER PART).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG. 4, TR NR 57-94, EO SEMAN NR 2005854 DATE 06-18-05. REMOVED PLATING WITH IMPROPER REPAIR IAW SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 2024 T3 0.050”) IAW SRM 57-7-1 FIG. 4, TR 57-94 ITEM A. CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1.
